Errata
Publications du Département de mathématiques (Lyon), Volume 4 (1967) no. 2, p. 1
@article{PDML_1967__4_2_A1_0,
     author = {PDML},
     title = {Errata},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {4},
     number = {2},
     year = {1967},
     pages = {1-1},
     mrnumber = {221990},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1967__4_2_A1_0}
}
PDML. Errata. Publications du Département de mathématiques (Lyon), Volume 4 (1967) no. 2, p. 1. http://www.numdam.org/item/PDML_1967__4_2_A1_0/